# SDR ASOA2018082305180

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 36,471 hours, 28,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Rows 8a-9a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE FLOOR EMERGENCY EXIT LIGHT STRIP AT SEATS 8A AND 9A WAS FOUND INOPERATIVE.   MX REMOVED AND REPLACED THE EMERGENCY LIGHT AND OPS CHECKED GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
